Alert archive / South Carolina / Small Craft Advisories in 2017
Small Craft Advisory 41, NWS Wilmington, NC
NWS Wilmington, NC issued this small craft advisory at Sep 29, 2017, 3:28 AM EDT. It took effect at Sep 30, 2017, 12:00 PM EDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Sep 29, 2017, 3:28 AM EDT (07:28 UTC)
- In effect from
- Sep 30, 2017, 12:00 PM EDT
- Expired
- Oct 4, 2017, 12:00 AM EDT
- In force
- 4 days
- Issued by
- NWS Wilmington, NC
The text
As transmitted.
346 WHUS72 KILM 290728 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 328 AM EDT FRI SEP 29 2017 AMZ250-252-254-256-292000- /O.NEW.KILM.SC.Y.0041.170930T1600Z-171002T1000Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 328 AM EDT FRI SEP 29 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 6 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM NOON SATURDAY TO 6 AM EDT MONDAY. * WINDS...NORTHEAST 15 TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 17
14 follow-up statements
428 WHUS72 KILM 291857 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 257 PM EDT FRI SEP 29 2017 AMZ250-252-254-256-300400- /O.CON.KILM.SC.Y.0041.170930T1600Z-171002T1000Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 257 PM EDT FRI SEP 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO 6 AM EDT MONDAY... * WINDS...NORTHEAST 15 TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 9
485 WHUS72 KILM 300126 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 926 PM EDT FRI SEP 29 2017 AMZ250-252-254-256-301100- /O.CON.KILM.SC.Y.0041.170930T1600Z-171002T1000Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 926 PM EDT FRI SEP 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO 6 AM EDT MONDAY... * WINDS...PEAKING FROM THE NORTHEAST AT 15 TO 25 KT WITH GUSTS TO 30 KT. * SEAS...PEAKING IN THE 4 TO 7 FOOT RANGE. HIGHEST OUTER WATERS OFF CAPE FEAR AND ROMAIN RESPECTIVELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DCH
375 WHUS72 KILM 300721 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 321 AM EDT SAT SEP 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM EDT MONDAY... AMZ250-252-254-256-301930- /O.CON.KILM.SC.Y.0041.170930T1600Z-171002T1000Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 321 AM EDT SAT SEP 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM EDT MONDAY... * WINDS...NORTHEAST 15 TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
021 WHUS72 KILM 301426 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1026 AM EDT SAT SEP 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM EDT MONDAY... AMZ250-252-254-256-010000- /O.CON.KILM.SC.Y.0041.170930T1600Z-171002T1000Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1026 AM EDT SAT SEP 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... * WINDS...NORTHEAST 15 TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
692 WHUS72 KILM 010222 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1022 PM EDT SAT SEP 30 2017 AMZ250-252-254-256-011300- /O.CON.KILM.SC.Y.0041.000000T0000Z-171002T1000Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1022 PM EDT SAT SEP 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... * WINDS...NORTHEAST 15 TO 25 KT WITH OCCASIONAL GUSTS OF 30 KT OR HIGHER. * SEAS...4 TO 7 FEET...EXCEPT UP TO 8 FEET ACROSS THE OUTER WATERS OFF CAPE FEAR AND ROMAIN RESPECTIVELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DCH
401 WHUS72 KILM 010703 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 303 AM EDT SUN OCT 1 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT MONDAY... AMZ250-252-254-256-020000- /O.EXT.KILM.SC.Y.0041.000000T0000Z-171003T0000Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 303 AM EDT SUN OCT 1 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT MONDAY... * WINDS...NORTHEAST 15 TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
340 WHUS72 KILM 011929 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 329 PM EDT SUN OCT 1 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT MONDAY... AMZ250-252-254-256-020330- /O.CON.KILM.SC.Y.0041.000000T0000Z-171003T0000Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 329 PM EDT SUN OCT 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY... * WINDS...NORTHEAST 15 TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
012 WHUS72 KILM 020442 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1242 AM EDT MON OCT 2 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT MONDAY... AMZ250-252-254-256-021245- /O.CON.KILM.SC.Y.0041.000000T0000Z-171003T0000Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1242 AM EDT MON OCT 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTHEAST 10 TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 5
066 WHUS72 KILM 020709 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 309 AM EDT MON OCT 2 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT MONDAY... AMZ250-252-254-256-030000- /O.CON.KILM.SC.Y.0041.000000T0000Z-171003T0000Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 309 AM EDT MON OCT 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTHEAST 10 TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
890 WHUS72 KILM 021913 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 313 PM EDT MON OCT 2 2017 AMZ250-252-254-256-030315- /O.EXT.KILM.SC.Y.0041.000000T0000Z-171004T0400Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 313 PM EDT MON OCT 2 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TUESDAY NIGHT... * WINDS...NORTHEAST 15 TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
442 WHUS72 KILM 030308 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1108 PM EDT MON OCT 2 2017 AMZ250-252-254-256-031400- /O.CON.KILM.SC.Y.0041.000000T0000Z-171004T0400Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1108 PM EDT MON OCT 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TUESDAY NIGHT... * WINDS...WILL PEAK FROM THE NORTHEAST AT 15 TO 25 KT. * SEAS...WILL PEAK BETWEEN 3 AND 6 FEET WITH A FEW 7 FOOTERS POSSIBLE ACROSS THE OUTER WATERS OFF CAPE FEAR AND ROMAIN RESPECTIVELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DCH
053 WHUS72 KILM 030754 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 354 AM EDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... AMZ250-252-254-256-040000- /O.CON.KILM.SC.Y.0041.000000T0000Z-171004T0400Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 354 AM EDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WINDS...NORTHEAST 10 TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
651 WHUS72 KILM 031932 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 332 PM EDT TUE OCT 3 2017 AMZ250-252-254-256-040400- /O.CON.KILM.SC.Y.0041.000000T0000Z-171004T0400Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 332 PM EDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WINDS...NORTHEAST 15 TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 17
872 WHUS72 KILM 040353 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1153 PM EDT TUE OCT 3 2017 AMZ250-252-254-256-040500- /O.EXP.KILM.SC.Y.0041.000000T0000Z-171004T0400Z/ COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1153 PM EDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT EDT TONIGHT... WINDS AND SEAS HAVE DECREASED BELOW ADVISORY CRITERIA. FOR THE REMAINDER OF THE OVERNIGHT PERIOD, EXPECT NE WINDS OF 15 TO 20 KTS WITH 3 TO 5 FT SEAS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Sep 29, 3:23 AM EDT, 5 minutes earlier.
Area forecast discussion, Sep 29, 3:23 AM EDT, 5 minutes before
Area Forecast Discussion National Weather Service Wilmington NC 323 AM EDT Fri Sep 29 2017 .SYNOPSIS... A cold front will bring cooler temperatures today and increasing northeast winds. Patchy light rain will follow the front later today and tonight, before clearing off the coast on Saturday. Temperatures more in line with early October will prevail much of the upcoming week, as Canadian high pressure holds north of the Carolinas. && .NEAR TERM /THROUGH TONIGHT/... As of 323 AM Friday...Complex setup across the eastern CONUS will create a partly to mostly cloudy day locally, along with periods of showers and cool temperatures. Cold front stalled in the vicinity will waver nearby today as weak waves of low pressure develop along it. To the south, an area of disturbed weather in the NW Caribbean will try to organize into a low pressure area as it moves slowly north off the coast of FL. Aloft, a potent shortwave will dig into New England leaving the RFQ of a 100kt 300mb jet across the eastern Carolinas. The presence of the front along the coast will be crucial to precip location today, as easterly flow around the developing wave near FL will isentropically lift atop this boundary, with lift being then aided by the diffluence within the upper level jet. Forecast soundings suggest that saturation will be shallow today, so precip will be light, and may even be drizzle at times, but the eastern half of the CWA should see periods of showers today producing QPF of 0.1 to 0.2 inches, highest across the Grand Strand. Inland, isentropic lift weakens dramatically and the i-95 corridor may escape today mostly dry, despite ample cloudiness. The combination of NE winds and clouds/showers will keep temps about 10-15 degrees cooler than Thursday, reaching only into the upper 70s far northern zones, to mid 80s well south. The surface boundary will finally push south tonight in response to the 850mb-700mb front digging into the area beneath the eastward moving upper shortwave. This will cause cooler and drier air to advect into the region, likely shutting off the precip leading into Saturday morning, and producing mins falling into the low 60s well NW, to the upper 60s SC coast. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... As of 323 AM Friday...Fall-like weekend forthcoming across the region as a Canadian high presses SE-S into SE NC and NE SC, Saturday and Sunday respectively. If the offing are maximum temperatures holding below 80 degrees in most localities and minimums dipping into the 50s Sunday morning! Although early Saturday will initiate a bit on the grey side, this will not represent the 'flavor of the weekend', as both middle and low level drying commence after midday Saturday. This sky clearing trend into Saturday night will assist in coolish low temps early on Sunday. Near the coast this may not be quite the case given warm SSTs in NE flow, and a sizable minimum temp gradient is likely across the eastern zones each of the morns. Slight veering of boundary layer winds Sunday more directly onshore will probably propel a layer of strato-cumulus inland, but shallow enough that breaks in the clouds will be seen in the day. The only mentionable pop values this period are early Saturday near the coast, before rolling offshore. && .LONG TERM /MONDAY THROUGH THURSDAY/... As of 3 PM Thursday...Medium range guidance is still in good agreement on a mostly dry and overall warm extended period. Mid level ridging will initially move across the upper Great Lakes Region then translate south over the Tennessee and Mississippi Valley. This will keep surface high pressure aligned mostly northeast to southwest with the axis moving to the southwest by the middle of next week. Will continue to keep the slight to low chance of showers aligned near the coast due to the possibility of a coastal trough or two development. Overall temperature guidance has changed little with near or slightly below average readings early with a slow modification to just over climatology be the end of the period. && .AVIATION /06Z FRIDAY THROUGH TUESDAY/... As of 06Z...A variety of boundaries across the area early this morning is producing vastly different conditions at the terminals. A more uniform environment is expected to develop overnight as a NE surge drops across the Carolinas. Ahead of this feature, some periodic IFR fog is expected at the Myrtles, but as the NE winds develop any fog will erode, giving way to low-VFR stratocu behind the wind shift. Winds will increase from the NE before dawn to around 10 kts, with brief gusts to 15-20 kts possible at the leading edge of the surge. Any gusts will be handled with AMD's as needed. After daybreak NE winds will persist and some showers are possible, especially along the coast as moisture advects inland from the ocean atop tonights front. This rain should be light and not create any restrictions. A secondary surge from the NE is expected late in this valid period, producing renewed gusty winds and a better potential for MVFR cigs. Extended Outlook...MVFR/IFR cigs possible Friday night through early Saturday, and VSBY 3SM at times during this period. VFR developing Saturday morning. MVFR cigs possible Sunday as stronger onshore flow forms in response to low off FL. VFR Monday and Tuesday. && .MARINE... NEAR TERM /THROUGH TONIGHT/... As of 323 AM Friday...Cold front will waver in the vicinity today before shifting southward tonight. A surge of NE winds will envelop the waters during the next few hours from NE to SW, with NE winds of 10-15 kts persisting thereafter through the near term. Very late tonight and into Saturday a secondary push of NE winds will drive wind speeds even higher. A variety of long- period swell will continue in the sea spectrum today and tonight, most of these are from the S/SE, so as a NE wind wave begins to amplify, especially tonight, the sea state will become more confused with seas building from 2-3 ft to 3-4 ft late. SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... As of 323 AM Friday...Deteriorating marine condition appear in the wind, as a large and seasonably strong Canadian high pushes its leading edge across our local 0-20 NM waters. Additionally, it looks as if pressure falls are in the cards off the north Fl and the SE GA coast late Saturday, which will sustain a tight pressure gradient this weekend, spelling stout winds, and gusty conditions at times. As result a SCA has been hoisted beginning midday Saturday to run through the weekend. Generally we'll see 4-7 foot seas late Saturday through Sunday in 6-7 second wave intervals develop, and the accompanying chop, so dangerous seas will form due to both steepness, the confusion of multiple wave trains interacting. No TSTMS expected this weekend but some rain at sea may be ongoing early Saturday before moving offshore. LONG TERM /MONDAY THROUGH TUESDAY/... As of 3 PM Thursday...Its northeast winds all of the time for the coastal waters extended period. High pressure, centered over New York and Pennsylvania will keep a northeast flow in place throughout the period. Wind speeds will generally be in a range of 15-20 knots. Significant seas will generally be in small craft criteria range maybe dipping just below by the end of the period. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...None. NC...None. MARINE...Small Craft Advisory from noon Saturday to 6 AM EDT Monday for AMZ250-252-254-256. && SYNOPSIS...8 NEAR TERM...JDW SHORT TERM...MJC LONG TERM...SHK AVIATION...JDW
Hazardous weather outlook, Sep 29, 3:28 AM EDT, 0 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 328 AM EDT Fri Sep 29 2017 NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-300730- Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover- Inland Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Inland Horry-Inland Georgetown- 328 AM EDT Fri Sep 29 2017 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ106-108-110-SCZ054-056-300730- Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry- Coastal Georgetown- 328 AM EDT Fri Sep 29 2017 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. AMZ250-252-254-256-300730- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 328 AM EDT Fri Sep 29 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 6 AM EDT MONDAY... This Hazardous Weather Outlook is for The adjacent Coastal Waters. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Small Craft Advisory conditions possible into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 17
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 3:10 PM EDT | Beach Hazards Statement | ILM | Georgetown, Horry | 53 hr |
Nearby
Small Craft Advisories in South Carolina, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.